X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (73) 73
analysis (17) 17
mathematics, applied (15) 15
banach-spaces (13) 13
mathematics, general (10) 10
banach space (9) 9
mathematics - functional analysis (9) 9
banach spaces (7) 7
approximation (6) 6
algebra (5) 5
applications of mathematics (5) 5
group theory and generalizations (5) 5
separable spaces (5) 5
boundaries (4) 4
functional analysis (4) 4
mathematical theorems (4) 4
polytopes (4) 4
46b20 (3) 3
applied mathematics (3) 3
basic sequences (3) 3
convex bodies (3) 3
convex-bodies (3) 3
countable covers (3) 3
extreme points (3) 3
lineability (3) 3
locally finite covering (3) 3
mathematical analysis (3) 3
mathematical and computational physics (3) 3
metric projection (3) 3
norms (3) 3
operator theory (3) 3
renormings (3) 3
spaceability (3) 3
subspaces (3) 3
algebrability (2) 2
antiproximinal sets (2) 2
calculus of variations and optimal control (2) 2
covering (2) 2
econometrics (2) 2
embeddings (2) 2
fourier analysis (2) 2
g-delta-embeddings (2) 2
hilbert-space (2) 2
k ro multidisciplinary sciences (2) 2
multidisciplinary sciences (2) 2
norm attaining functionals (2) 2
operator range (2) 2
optimization (2) 2
orlicz space (2) 2
orlicz spaces (2) 2
physics, condensed matter (2) 2
point finite coverings (2) 2
polyhedral banach space (2) 2
polyhedral norms and renormings (2) 2
polyhedral spaces (2) 2
polynomials (2) 2
potential theory (2) 2
property (2) 2
proximinal subspace (2) 2
radon-nikodym property (2) 2
research (2) 2
sections (2) 2
set (2) 2
slices (2) 2
smooth norms (2) 2
tessellations (2) 2
theoretical, mathematical and computational physics (2) 2
topological theorems (2) 2
topology (2) 2
unit ball (2) 2
41a50 (1) 1
41a65 (1) 1
46b04, 46b20, 46b22, 46b25, 46j10, 47a12, 47a30, 47a99 (1) 1
algebras (1) 1
alloys (1) 1
almost overcomplete sequence (1) 1
almost overtotal sequence (1) 1
almost sure convergence (1) 1
analysis, global (1) 1
analytic norm (1) 1
animals (1) 1
anticholesteremic agents (1) 1
anticholesteremic agents - pharmacology (1) 1
anticholesteremic agents - therapeutic use (1) 1
antihyperlipidemic activity (1) 1
antimony (1) 1
antimony base alloys (1) 1
antiproximinal set (1) 1
asplund spaces (1) 1
asymptotic structure (1) 1
atomization (1) 1
atomizing (1) 1
atorvastatin calcium (1) 1
attenuation (1) 1
average heat of atomization (1) 1
baire space (1) 1
ball (1) 1
ball-proximinal subspace (1) 1
banach-raum (1) 1
banach-space (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Studia Mathematica, ISSN 0039-3223, 01/2019, Volume 246, Issue 2, pp. 203 - 216
Given a bounded linear operator T from a separable infinite-dimensional Banach space E into a Banach space Y, an operator range R in E and a closed subspace L... 
Operator range | Quasicomplemented subspace | Separable Banach space | MATHEMATICS
Journal Article
Israel Journal of Mathematics, ISSN 0021-2172, 10/2014, Volume 203, Issue 1, pp. 109 - 140
The Gurariy space G is defined by the property that for every pair of finite dimensional Banach spaces L ⊂ M, every isometry T: L → G admits an extension to an... 
Algebra | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | Group Theory and Generalizations | Applications of Mathematics | MATHEMATICS | BANACH-SPACES | Banach spaces | Research | Isomorphisms (Mathematics) | Mathematical research | Mappings (Mathematics)
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 07/2019, Volume 147, Issue 7, pp. 3039 - 3045
We show that if X is a closed subspace of a Banach space E and Z is a closed subspace of E^* such that Z is norming for X and X is total over Z (as well as X... 
MATHEMATICS | total subspace | MATHEMATICS, APPLIED | Norming subspace | reflexive subspace | M-bibasic system
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2015, Volume 143, Issue 11, pp. 4845 - 4849
We show that if X are Banach spaces, where Y is a bounded linear operator such that T^*(Y^*) of X is separable and isomorphic to a polyhedral space. Some... 
Polytopes | Boundaries | Renormings | Polyhedral norms | MATHEMATICS | MATHEMATICS, APPLIED | boundaries | polytopes | renormings
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2014, Volume 420, Issue 1, pp. 94 - 101
We introduce the new concepts of almost overcomplete sequence in a Banach space and almost overtotal sequence in a dual space. We prove that any of such... 
Overcomplete sequence | Overtotal sequence | MATHEMATICS | MATHEMATICS, APPLIED | Mathematics - Functional Analysis
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2016, Volume 434, Issue 1, pp. 84 - 92
A sequence in a separable Banach space X 〈resp. in the dual space X⁎〉 is said to be overcomplete (OC in short) 〈resp. overtotal (OT in short) on X〉 whenever... 
Almost overcomplete sequence | Almost overtotal sequence | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Studia Mathematica, ISSN 0039-3223, 2014, Volume 222, Issue 2, pp. 157 - 163
It follows from our earlier results [Israel J. Math., to appear] that in the Gurariy space G every finite-dimensional smooth subspace is contained in a bigger... 
Spaces of continuous functions | Smooth subspaces | Gurariy space | Lindenstrauss spaces | MATHEMATICS | smooth subspaces | spaces of continuous functions
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2010, Volume 259, Issue 6, pp. 1346 - 1368
We study the relationship between the classical combinatorial inequalities of Simons and the more recent (I)-property of Fonf and Lindenstrauss. We obtain a... 
James boundary | Asplund spaces | Banach spaces | MATHEMATICS | SELECTORS | MAPS | SIGMA-FRAGMENTABILITY | LINDELOF PROPERTY | L1 | BANACH-SPACES | CONVEX-SETS
Journal Article
Topology and its Applications, ISSN 0166-8641, 09/2016, Volume 210, pp. 97 - 132
DefinitionLet X be a topological space and G be a subgroup of the group H(X) of all auto-homeomorphisms of X. The pair (X,G) is then called a space-group pair.... 
Homeomorphism group | Reconstruction | Uniformly continuous | Bilipschitz | Normed spaces | Locally convex spaces | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
QUARTERLY JOURNAL OF MATHEMATICS, ISSN 0033-5606, 06/2019, Volume 70, Issue 2, pp. 409 - 427
The aim of this note is to present two results that make the task of finding equivalent polyhedral norms on certain Banach spaces, having either a Schauder... 
MATHEMATICS | SMOOTH | APPROXIMATION | NORMS
Journal Article
Israel Journal of Mathematics, ISSN 0021-2172, 10/2008, Volume 167, Issue 1, pp. 27 - 48
We show that a one-to-one bounded linear operator T from a separable Banach space E to a Banach space X is a G δ-embedding if and only if every T-null tree in... 
Algebra | Mathematical and Computational Physics | Analysis | Mathematics, general | Mathematics | Group Theory and Generalizations | Applications of Mathematics
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 01/2014, Volume 266, Issue 1, pp. 247 - 264
The aim of this paper is to present two tools, Theorems 4 and 7, that make the task of finding equivalent polyhedral norms on certain Banach spaces easier and... 
Polytopes | Polyhedral norms and renormings | Boundaries | Countable covers | MATHEMATICS | ORLICZ SEQUENCE-SPACES | APPROXIMATION | BANACH-SPACES | SMOOTH NORMS | RENORMINGS | C(K) | Mathematics - Functional Analysis
Journal Article
Canadian Mathematical Bulletin, ISSN 0008-4395, 03/2014, Volume 57, Issue 1, pp. 42 - 50
We prove that, given any covering of any infinite-dimensional Hilbert space H by countably many closed balls, some point exists in H which belongs to... 
Hilbert spaces | Slices | Point finite coverings | Polyhedral spaces | MATHEMATICS | slices | polyhedral spaces | point finite coverings
Journal Article
Journal of Mathematical Physics, Analysis, Geometry, ISSN 1812-9471, 2013, Volume 9, Issue 1, pp. 108 - 113
We prove two theorems giving sufficient conditions for a Banach space to be isomorphically polyhedral. 
Polytopes | Boundaries | Polyhedral norms and renormings | Countable covers | polytopes | polyhedral norms and renormings | CONVEX-BODIES | SECTIONS | boundaries | countable covers | PHYSICS, MATHEMATICAL
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 2011, Volume 163, Issue 11, pp. 1748 - 1771
In the present paper, we study conditions under which the metric projection of a polyhedral Banach space X onto a closed subspace is Hausdorff lower or upper... 
Metric projection | Proximinal subspace | Polyhedral Banach space | MATHEMATICS | CONVEX BODIES | SECTIONS
Journal Article
Mathematische Annalen, ISSN 0025-5831, 8/2009, Volume 344, Issue 4, pp. 939 - 945
If the unit sphere of a Banach space X can be covered by countably many balls no one of which contains the origin, then, as an easy consequence of the... 
46B20 | Mathematics, general | Mathematics | MATHEMATICS | BASIC SEQUENCES | PROPERTY
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 350, Issue 2, pp. 640 - 650
A well-known result due to H. Corson states that, for any covering τ by closed bounded convex subsets of any Banach space X containing an infinite-dimensional... 
Covering | Finitely locally finite covering | Locally finite covering | MATHEMATICS | MATHEMATICS, APPLIED | BASIC SEQUENCES
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2008, Volume 255, Issue 2, pp. 449 - 470
We prove the existence of equivalent polyhedral norms on a number of classes of non-separable spaces, the majority of which being of the form C ( K ) . In... 
Polyhedral norm | Tree | Orlicz space | Scattered compact | MATHEMATICS | polyhedral norm | CONVEX-BODIES | APPROXIMATION | scattered compact | tree
Journal Article
Topology and its Applications, ISSN 0166-8641, 2008, Volume 155, Issue 14, pp. 1627 - 1633
The following properties of the Holmes space H are established: (i) H has the Metric Approximation Property (MAP). (ii) The w ∗ -closure of the set of extreme... 
Metric approximation property | Non-complemented subspaces | Holmes space | Urysohn space | Extreme points | MATHEMATICS | MATHEMATICS, APPLIED | L1 SPACES | DUALS | metric approximation property | non-complemented subspaces | BANACH-SPACES | extreme points
Journal Article
Israel Journal of Mathematics, ISSN 0021-2172, 12/2010, Volume 179, Issue 1, pp. 479 - 491
We construct on any quasi-reflexive of order 1 separable real Banach space an equivalent norm, such that all contractions on the space and all contractions on... 
Algebra | Theoretical, Mathematical and Computational Physics | Analysis | Mathematics, general | Mathematics | Group Theory and Generalizations | Applications of Mathematics | MATHEMATICS | EXTREME POINTS | Banach spaces | Research
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.